# SDR DALA2024040804155

- Difficulty date: April 4, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 77,461 hours, 10,043 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 OXYGEN PANEL MASK DEPLOYED / LOCATION:200. CORRECTIVE ACTION: REPACKED MASKS PER A330 AMM 35-21. OK FOR SERVICE. (0277596)
